Alert archive / Ohio / River Flood Warnings in 2016
River Flood Warning 12, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Mar 15, 2016, 11:58 AM EDT for Marion County, Ohio. It took effect at Mar 15, 2016, 11:00 PM EDT. It was in force for 45 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2016, 11:58 AM EDT (15:58 UTC)
- In effect from
- Mar 15, 2016, 11:00 PM EDT
- Expired
- Mar 17, 2016, 8:17 PM EDT
- In force
- 45 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Marion County, OH
The radar
The Cincinnati radar (KILN), 130 km from the middle of the area, began a volume at 15:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Scioto River at Prospect (PRGO1). The gauge peaked at 9.66 ft at Mar 17, 2016, 1:00 AM EDT.
- Action stage
- 8 ft
- Minor stage
- 12 ft
- Moderate stage
- 13.5 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03219500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
097 WGUS41 KCLE 151558 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 1158 AM EDT TUE MAR 15 2016 ...The National Weather Service in Cleveland has issued a flood warning for the following rivers in Ohio... Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-152358- /O.NEW.KCLE.FL.W.0012.160316T0300Z-000000T0000Z/ /PRGO1.1.ER.160316T0300Z.160317T0000Z.000000T0000Z.NO/ 1158 AM EDT TUE MAR 15 2016 The National Weather Service in Cleveland has issued a * Flood Warning for The Scioto River Near Prospect * from this evening until further notice. * At 11 AM the stage was 8.5 feet. * Flood stage is 9 feet. * Minor flooding is forecast. * The river will rise above flood stage by tonight and continue to rise to near 9.9 feet by Wednesday evening. Additional rises are possible thereafter. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$
9 follow-up statements
872 WGUS81 KCLE 152237 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 637 PM EDT TUE MAR 15 2016 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Larue Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-160637- /O.CON.KCLE.FL.W.0011.000000T0000Z-160316T1400Z/ /LARO1.1.ER.160315T1312Z.160315T2045Z.160316T0800Z.NO/ 637 PM EDT TUE MAR 15 2016 The flood warning continues for the Scioto River Near Larue * until Wednesday morning...or until the warning is cancelled. * At 6:00 PM Tuesday the stage was 11.6 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...the river will fall to below flood stage by early Wednesday morning. * At 12.0 feet...Flooding occurs in lowland areas in and around the Village of La Rue. Route 37 and parts of Vine Street inundated. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ OHC101-160637- /O.CON.KCLE.FL.W.0012.160316T0300Z-000000T0000Z/ /PRGO1.1.ER.160316T0300Z.160317T0600Z.000000T0000Z.NO/ 637 PM EDT TUE MAR 15 2016 The flood warning continues for the Scioto River Near Prospect * from this evening until further notice...or until the warning is cancelled. * At 6:00 PM Tuesday the stage was 8.5 feet. * Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...Rise above flood stage by tonight and rise to near 10.0 feet by early Thursday morning. Additional rises are possible thereafter. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$ BM
808 WGUS81 KCLE 160335 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1135 PM EDT TUE MAR 15 2016 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Larue Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-161135- /O.CON.KCLE.FL.W.0011.000000T0000Z-160316T1400Z/ /LARO1.1.ER.160315T1312Z.160315T2045Z.160316T0800Z.NO/ 1135 PM EDT TUE MAR 15 2016 The flood warning continues for the Scioto River Near Larue * until Wednesday morning...or until the warning is cancelled. * At 11:00 PM Tuesday the stage was 11.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...the river will fall to below flood stage by early Wednesday morning. * At 12.0 feet...Flooding occurs in lowland areas in and around the Village of La Rue. Route 37 and parts of Vine Street inundated. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ OHC101-161135- /O.CON.KCLE.FL.W.0012.000000T0000Z-000000T0000Z/ /PRGO1.1.ER.160316T0524Z.160317T0600Z.000000T0000Z.NO/ 1135 PM EDT TUE MAR 15 2016 The flood warning continues for the Scioto River Near Prospect * until further notice...or until the warning is cancelled. * At 11:00 PM Tuesday the stage was 8.6 feet. * Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...Rise above flood stage by early Wednesday morning and rise to near 10.0 feet by early Thursday morning. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$ bm
186 WGUS81 KCLE 160916 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 516 AM EDT WED MAR 16 2016 ...The flood warning is cancelled for the following rivers in Ohio... Scioto River Near Larue ...The flood warning continues for the following rivers in Ohio... Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-160946- /O.CAN.KCLE.FL.W.0011.000000T0000Z-160316T1400Z/ /LARO1.1.ER.160315T1312Z.160315T2045Z.160316T0730Z.NO/ 516 AM EDT WED MAR 16 2016 * At 5:00 AM Wednesday the stage was 10.9 feet. * No flooding is currently forecast. * Flood stage is 11.0 feet. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ OHC101-161715- /O.CON.KCLE.FL.W.0012.000000T0000Z-000000T0000Z/ /PRGO1.1.ER.160316T0944Z.160317T0600Z.000000T0000Z.NO/ 516 AM EDT WED MAR 16 2016 The flood warning continues for the Scioto River Near Prospect * until further notice...or until the warning is cancelled. * At 5:00 AM Wednesday the stage was 8.9 feet. * Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...Rise above flood stage by early this morning and rise to near 10.0 feet by late tonight. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$
527 WGUS81 KCLE 161720 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 120 PM EDT WED MAR 16 2016 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-170120- /O.CON.KCLE.FL.W.0012.000000T0000Z-000000T0000Z/ /PRGO1.1.ER.000000T0000Z.160317T0600Z.000000T0000Z.NO/ 120 PM EDT WED MAR 16 2016 The flood warning continues for the Scioto River Near Prospect * until further notice...or until the warning is cancelled. * At 12:00 PM Wednesday the stage was 9.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...The river will rise to 9.5 feet late tonight and then begin falling. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$
045 WGUS81 KCLE 170118 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 918 PM EDT WED MAR 16 2016 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-170918- /O.EXT.KCLE.FL.W.0012.000000T0000Z-160318T0800Z/ /PRGO1.1.ER.000000T0000Z.160317T0100Z.160318T0200Z.NO/ 918 PM EDT WED MAR 16 2016 The flood warning continues for the Scioto River Near Prospect * until late Thursday night...or until the warning is cancelled. * At 9:00 PM Wednesday the stage was 9.6 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...the river will fall to below flood stage by Thursday night. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$ BM
725 WGUS81 KCLE 170337 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1137 PM EDT WED MAR 16 2016 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-171137- /O.EXT.KCLE.FL.W.0012.000000T0000Z-160318T0900Z/ /PRGO1.1.ER.000000T0000Z.160317T0600Z.160318T0300Z.NO/ 1137 PM EDT WED MAR 16 2016 The flood warning continues for the Scioto River Near Prospect * until late Thursday night...or until the warning is cancelled. * At 11:00 PM Wednesday the stage was 9.6 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...The river will rise to near 9.7 feet overnight. The river will fall below flood stage Thursday night. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$ BM
356 WGUS81 KCLE 171039 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 639 AM EDT THU MAR 17 2016 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-171839- /O.CON.KCLE.FL.W.0012.000000T0000Z-160318T0900Z/ /PRGO1.1.ER.000000T0000Z.160317T0900Z.160318T0300Z.NO/ 639 AM EDT THU MAR 17 2016 The flood warning continues for the Scioto River Near Prospect * until late tonight...or until the warning is cancelled. * At 6:00 AM Thursday the stage was 9.6 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...the river will fall to below flood stage by tonight. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$
776 WGUS81 KCLE 172118 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 518 PM EDT THU MAR 17 2016 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-180518- /O.EXT.KCLE.FL.W.0012.000000T0000Z-160318T1800Z/ /PRGO1.1.ER.160318T1200Z.000000T0000Z.160318T1200Z.NO/ 518 PM EDT THU MAR 17 2016 The flood warning continues for the Scioto River Near Prospect * until Friday afternoon...or until the warning is cancelled. * At 5:00 PM Thursday the stage was 9.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...The river will fall below flood stage by early Friday morning. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$ BM
845 WGUS81 KCLE 180017 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 817 PM EDT THU MAR 17 2016 ...The flood warning is cancelled for the following rivers in Ohio... Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-180047- /O.CAN.KCLE.FL.W.0012.000000T0000Z-160318T1800Z/ /PRGO1.1.ER.000000T0000Z.000000T0000Z.160317T2237Z.NO/ 817 PM EDT THU MAR 17 2016 * At 8:00 PM Thursday the stage was 8.9 feet. * No flooding is currently forecast. * Flood stage is 9.0 feet. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$ BM
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 15, 9:28 AM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, Mar 15, 9:28 AM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 928 AM EDT TUE MAR 15 2016 .SYNOPSIS... WEAK HIGH PRESSURE WILL MOVE ACROSS THE AREA TODAY AS LOW PRESSURE STRENGTHENS IN THE CENTRAL PLAINS. THIS LOW WILL MOVE TO WESTERN ILLINOIS BY THIS EVENING AND THEN NORTH INTO WISCONSIN BY WEDNESDAY MORNING. A WARM FRONT SOUTHEAST FROM THE LOW WILL MOVE THROUGH THE AREA THIS EVENING FOLLOWED QUICKLY BY A COLD FRONT. THE LOW WILL THEN REMAIN NEARLY STATIONARY INTO THURSDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... RATHER STABLE MOIST CONDITIONS PREVAIL ACROSS THE REGION THIS MORNING. REGIONAL RADAR SHOWS SCATTERED LIGHT RETURNS EXITING NORTHWEST PA WITH JUST SOME PATCHY DRIZZLE NOTED AT A FEW SITES OVER NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. EXPECT CLOUDY SKIES TO PERSIST ACROSS MUCH OF THE AREA WHICH SHOULD LIMIT HEATING. HAVE LOWERED MAX TEMPERATURES TO THE 55 TO 60 DEGREE RANGE IN MUCH OF THE REGION. THE EXTREME SOUTHERN COUNTIES AND PERHAPS NEAR TOL COULD BE SLIGHTLY WARMER. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... TONIGHT THE ILLINOIS LOW WILL MOVE NORTH TO WISCONSIN. THE WARM FRONT WILL LIFT NORTH INTO THE AREA TO BE FOLLOWED QUICKLY BY A COLD OR OCCLUDED FRONT. MANUAL PROGS KEEP THIS TRIPLE POINT SOUTH OF THE AREA BUT THE NAM12 925MB TEMPS SUGGESTS THE WARM SECTOR REACHES INTO THE AREA OVERNIGHT WITH THE COLD/OCCLUDED FRONT FOLLOWING EITHER LATE TONIGHT OR EARLY WEDNESDAY MORNING. WILL HAVE LIKELY TO CATEGORICAL POPS ACROSS THE AREA OVERNIGHT. CAPE SUGGESTS THUNDERSTORMS ARE POSSIBLE AND SHEAR PRODUCES A CONCERNING HODOGRAPH. TIME OF DAY IS NOT FAVORABLE FOR SEVERE WEATHER AND BUFKIT SHOWS A LOW LEVEL INVERSION WHICH WOULD ALSO NOT BE FAVORABLE. WE ARE HOWEVER OUTLOOKED IN THE MARGINAL CATEGORY SO THIS BEARS WATCHING. WEDNESDAY MORNING WILL BEGIN WITH LIKELY POPS EAST FOR THUNDERSTORMS AND CHANCE POPS FOR SHOWERS WEST BEHIND THE FRONT. POPS WILL DECREASE QUICKLY THROUGH THE MORNING AS FORCING WITH THE SYSTEM PULLS NORTHEAST. WSW WINDS HOWEVER WILL BECOME GUSTY AND AS TEMPS ALOFT DROP MIXING DEPTH WILL INCREASE. BY AFTERNOON BUFKIT HAS THE FORECAST TOLEDO SOUNDING NEARLY ADIABATIC TO 600MB SO THERE SHOULD BE A DECENT MOMENTUM TRANSFER. 850MB WINDS ARE STRONGEST IN THE AFTERNOON/EVG IN THE NORTHWEST AT 45 TO 50 KNOTS. WILL HAVE WINDS TO THE MID 20 KNOT RANGE WITH GUSTS 35 TO 40 KNOTS. MAY EVENTUALLY NEED A WIND ADVISORY...AT LEAST WEST. THURSDAY AND FRIDAY THE GFS HAS THE LOW OVER THE GREAT LAKES DRIFTING SOUTH BRINGING DEEP MOISTURE ALONG WITH IT. WILL NEED TO BRING POPS BACK WITH ANY RAIN MIXING WITH/CHANGING TO SNOW AS 850MB TEMPS DROP BELOW 0C. && .LONG TERM /SATURDAY THROUGH MONDAY/... NO BIG CHANGES TO THE LONG TERM. AS WPC DESCRIBED IT...ATMOSPHERE WILL BE IN A STATE OF FLUX. HAVE TAKEN A BLEND OF GUIDANCE...BUT HAVE LEANED TOWARD WPC WHICH ALSO FAVORS THE ECMWF AS OF LATE. BUT THERE ARE STILL MEANINGFUL DIFFERENCES TO WORK OUT. UPPER LOW MOVES ACROSS THE NORTHERN PLAINS AND ACROSS THE OHIO VALLEY FOR THE SECOND HALF OF THE WEEKEND. KEPT POPS IN CHANCE CATEGORY. WE LOOK TO RECEIVE ANOTHER SHOT OF COOL AIR BEHIND A COLD FRONT THAT CROSSES THE GREAT LAKES ON MONDAY. AGAIN CHANCE POPS WITH THIS FEATURE. TEMPERATURES WILL BE WARMEST ON SATURDAY...WITH LOWER/MID 40S. UPPER 30S THEN FOR NW PA SUNDAY AND MONDAY...LOWER 40S ELSEWHERE. PRECIP TYPE WILL BE FLUCTUATE BETWEEN MAINLY DAYTIME RAIN SHOWERS AND NIGHT SNOW SHOWERS. && .AVIATION /12Z TUESDAY THROUGH SATURDAY/... WESTERN SITES SITTING UNDER A SOLID MVFR CEILING FIRST THING THIS MORNING. ACROSS THE EAST THOUGH...LIFR CEILINGS AND VISIBILITY LIMITATIONS ARE WIDESPREAD. EXPECT THESE TO LIFT TO MVFR THIS MORNING OR BY EARLY AFTERNOON AT THE LATEST. OVERALL MVFR DECK NOT EXPECTED TO LIFT UNTIL WELL INTO THE AFTERNOON. BY THE EVENING HOURS THOUGH WARM FRONT/OCCLUDING FRONT WILL BE APPROACHING AND CONDITIONS SHOULD IMPROVE BEFORE SHOWERS ARRIVE OVERNIGHT. FRONTAL PASSAGE IS FOR WEDNESDAY MORNING...CLOSER TO 12Z FOR TOL/FDY. CHANCE OF SOME THUNDER ACROSS THE WEST...BUT TIME OF DAY LIMITING. FOR NOW HAVE A PROB30 MENTION. WINDS WILL BE NEAR CALM TO START...BUT BECOME MORE UNIFORMLY OUT OF THE EAST AND INCREASE IN SPEED GOING INTO TONIGHT. WEDNESDAYS GUSTS WILL BE SIGNIFICANT AND A WIND ADVISORY MAY BE NEEDED FOR SOUTHWEST GUSTS IN EXCESS OF 40 KNOTS. OUTLOOK...NON VFR POSSIBLE AGAIN EARLY WED IN SHRA. A CHANCE FOR NON VFR IN SHRA THU INTO FRI. && .MARINE... FOG ACROSS PORTIONS OF THE LAKE TO START OFF THE DAY...SLOW TO LIFT. BRIEF RIDGE OVERHEAD TODAY AND AN APPROACHING DEEPENING LOW ACROSS THE PLAINS/MIDWEST/WESTERN LAKES...WILL TAKE LIGHT/VARIABLE WINDS ON THE LAKE AND BRING THEM AROUND TO THE EAST BY TONIGHT. OCCLUDING FRONT PRESSES NORTHEAST ACROSS THE LAKE WEDNESDAY MORNING. STRONG WINDS ACROSS LAND WILL OVERSPREAD THE LAKE...BUT STABLE MARINE LAYER SHOULD INHIBIT THE STRONGEST WINDS FROM REACHING THE LAKE SURFACE. COULD VERY WELL SEE A SMALL CRAFT ADVISORY THOUGH WEDNESDAY AND WEDNESDAY EVENING WITH SOUTHWEST WINDS OF 15 TO 25 KNOTS. NOT AS BREEZY THURSDAY BUT SOUTHWEST FLOW CONTINUES. TROUGH PASSES AND THE LAKE GETS A WIND SHIFT TO THE NORTH FRIDAY. A LIGHTER GRADIENT WITH HIGH PRESSURE FOR SATURDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...TK NEAR TERM...LAPLANTE SHORT TERM...TK LONG TERM...OUDEMAN AVIATION...OUDEMAN MARINE...OUDEMAN
Hazardous weather outlook, Mar 15, 5:54 AM EDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 554 AM EDT TUE MAR 15 2016 OHZ003-006>009-017>019-021-027>032-036>038-047-161000- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-SUMMIT- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES- KNOX- 554 AM EDT TUE MAR 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION TONIGHT. A FEW STORMS MAY APPROACH SEVERE LIMITS...ESPECIALLY IN NORTHWEST OHIO. DAMAGING WINDS APPEAR TO BE THE BIGGEST THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP WEDNESDAY WITH GUSTS TO NEAR 45 MPH EXPECTED AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ010-011-020-161000- LORAIN-CUYAHOGA-MEDINA- 554 AM EDT TUE MAR 15 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY EARLY TODAY. ALSO THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION TONIGHT. A FEW STORMS MAY APPROACH SEVERE LIMITS. DAMAGING WINDS APPEAR TO BE THE BIGGEST THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP WEDNESDAY WITH GUSTS TO NEAR 40 MPH EXPECTED AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-147>149-167>169-OHZ012>014-022-023-033-089-PAZ001>003-161000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA- ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LAKE-GEAUGA- ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 554 AM EDT TUE MAR 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP WEDNESDAY WITH GUSTS TO NEAR 40 MPH EXPECTED AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>146-162>166-161000- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- 554 AM EDT TUE MAR 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION TONIGHT. A FEW STORMS MAY APPROACH SEVERE LIMITS. DAMAGING WINDS APPEAR TO BE THE BIGGEST THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 15, 11:49 AM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1149 AM EDT TUE MAR 15 2016 OHZ011-012-089-PAZ001-151800- CUYAHOGA-LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...ASHTABULA...ERIE 1149 AM EDT TUE MAR 15 2016 AREAS OF DENSE FOG WILL LINGER ALONG THE LAKE ERIE LAKESHORE INTO EARLY AFTERNOON. THE FOG WILL EFFECT AREAS EAST OF CLEVELAND TO ERIE PENNSYLVANIA. VISIBILITIES ON INTERSTATE 90 MAY BE REDUCED TO A QUARTER MILE AT TIMES AND MOTORISTS SHOULD BE ALERT FOR ABRUPT CHANGES IN VISIBILITY. PAZ002-003-151800- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...EDINBORO...MEADVILLE 1149 AM EDT TUE MAR 15 2016 AREAS OF FOG WILL CONTINUE THIS AFTERNOON OVER THE HIGHER TERRAIN OF NORTHWEST PENNSYLVANIA AND MAY BE DENSE AT TIMES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING AND SLOW DOWN AS THEY ENCOUNTER FOG.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 8:27 PM EDT | Special Weather Statement | CLE | Lorain | 78 min |
| Mar 14, 8:38 PM EDT | Areal Flood Advisory | CLE | Erie, Huron, Lorain | 3 hr |
| Mar 14, 10:29 PM EDT | River Flood Warning | CLE | Hancock | 15 hr |
| Mar 15, 12:30 AM EDT | River Flood Warning | CLE | Trumbull | 10 hr |
| Mar 15, 5:22 AM EDT | Dense Fog Advisory | CLE | Cuyahoga, Lorain, Medina | 4 hr |
| Mar 15, 6:49 AM EDT | River Flood Warning | CLE | Erie | 9 hr |
| Mar 15, 7:01 AM EDT | River Flood Warning | CLE | Marion | 22 hr |
| Mar 15, 3:19 PM EDT | Wind Advisory | CLE | Ashland, Crawford, Cuyahoga, Erie, Hancock, Huron and 11 more | 29 hr |
| Mar 15, 4:03 PM EDT | Small Craft Advisory | CLE | 60 hr |
Nearby
River Flood Warnings in Ohio, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.